Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Missing period. Have cold and sweaty feet. Getting panic attack and started spotting. What is wrong?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I have been sick for about a month now, I'm 47 year old female had not had a period for eight months now but then started a light period that only lasted for 5 days. I have been sweating from my feet and hands with cold chills and my face gets really hot some times. I have been getting constant panick attacks and feel very depressed and weak and feeling like there is something really wrong with me. Went to the er last week they said I'm not having a heart attack and nothing showed on my chest ex XXXXXXX Plz help
Posted Sat, 13 Apr 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Sundar Gnanavel 2 hours later
Thanks for your query. I understand your concern with the symptoms. The episodic anxiety symptoms along with the depressive symptoms you are reporting are typical of hot flushes in the perimenopausal period. It is due to hormonal imbalance due to deficiency of oestrogen. Hormonal levels and psychiatric symptoms are closely linked ! I would suggest you undergo an evaluation by either a psychiatrist or gynaecologist. The treatment options include SNRI drugs like venlafaxine that would address your anxiety as well as depressive symptoms. Evening primrose oil and vitamin E supplements are the other treatment options that are likely to benefit you. Oestrogen supplements are generally avoided due to carcinogenic risk. Wish you good health.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor